# SDR IPXA2020051355250

- Difficulty date: May 5, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 50,656 hours, 16,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2008-11) ON STA 785.9 , LBL 33REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.77.00 AND UPS EO B767-5740-76412-A
